Affordable Access

Publisher Website

Occurrence of subacute cutaneous lupus erythematosus after treatment with fluorouracil and capecitabine

Authors
Journal
Journal of the American Academy of Dermatology
0190-9622
Publisher
Elsevier
Publication Date
Volume
59
Issue
2
Identifiers
DOI: 10.1016/j.jaad.2007.06.040
Disciplines
  • Biology

Abstract

Capecitabine, an oral fluoropyrimidine and 5-fluorouracil (FU) prodrug recently approved for the treatment of metastatic colon and breast cancer, is currently under investigation in patients with gastric cancer. It has the advantage of oral administration, and good tolerability with its activity being comparable with intravenous 5-FU. Lupus erythematosus and lupuslike drug eruptions have been observed after 5-FU treatment, but so far no cases of subacute cutaneous lupus erythematosus have been described in patients treated either with capecitabine or 5-FU. We report a patient who developed subacute cutaneous lupus erythematosus after administration of 5-FU and capecitabine.

There are no comments yet on this publication. Be the first to share your thoughts.